Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Abdominal discomfort, discharge from belly button, crustiness. Gall stones detected in ultrasound. Cure?

I have had an ultrasound that was positive for gallstones. I have persistent discomfort in my upper right abdomin(although not a gallladder attack , have had short ones and they were different), but am trying to live with it long enough to get to surgery. However, in the last few days I have noticed that my belly button is weeping , and leaving a crustiness after I sleep. Are they related?
Asked On : Mon, 15 Oct 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Gastroenterologist, Surgical 's  Response
thanks for writing in.
It is unlikely that the two pathologies may be related. However there are anecdotal reports of such associations. I would suggest that you undergo laparoscopic cholecystectomy . At the same sitting the entire abdomen can be examined .
I hope this answers your querry.
With regards
Answered: Fri, 19 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor